# SDR AALA200802620A

- Difficulty date: December 1, 2008
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N431AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49343
- Aircraft time: 60,172 hours
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Cracked
- Location: Acm
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INFLIGHT CREW REPORTED UNABLE TO PRESSURIZE CABIN.  RETURNED TO STL AND LANDED WITHOUT INCIDENT.  FOUND BROKEN DUCT ON RIGHT HAND AIR CYCLE MACHING. REPLACED RIGHT HAND AIR CYCLE MACHINE DUCT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
